MathSciNet Relay Station
MathSciNet bibliographic data
MR287376 47.65
Seeley, Robert Norms and domains of the complex powers $A\sb{B}z$. Amer. J. Math. 93 1971 299–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement